SciELO - Scientific Electronic Library Online

 
vol.38 número3Oscillation of solutions to a generalized forced nonlinear conformable fractional differential equationRainbow neighbourhood number of graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SAHA, P.; SAMANTA, T. K.; MONDAL, P.  y  CHOUDHURY, B. S.. Stability of two variable pexiderized quadratic functional equation in intuitionistic fuzzy Banach spaces. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.447-468. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-03-0029.

The present work is about the stability of a Pexiderised quadratic functional equation. The study is in the framework of intuitionistic fuzzy Banach spaces. The approach is through a fixed point method. The stability studied is Hyers-Ulam-Rassias stability type.

Palabras clave : Hyers-Ulam stability; Pexider type functional equation; Intuitionistic fuzzy norm; Alternative fixed point theorem; 03E72; 97I70; 39B82.

        · texto en Inglés     · Inglés ( pdf )